MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL K-REAMER M-ACCESS 25MM 030; REAMER, PULP CANAL, ENDODONTIC

MAILLEFER INSTRUMENTS HOLDING SARL K-REAMER M-ACCESS 25MM 030; REAMER, PULP CANAL, ENDODONTIC
Catalog Number A11MA02503012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Tooth Loss (4831)
Date of Event 12/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a k-reamer m-access 25mm 030 file broke during use.The patient's tooth was extracted.
 
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.

Brand Name
K-REAMER M-ACCESS 25MM 030
Common Device Name
REAMER, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24923401
Report Number8031010-2026-00051
Device Sequence Number13098606
Product Code EKP
UDI-Device IdentifierJ003A11MA025030121
UDI-PublicJ003A11MA025030121
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberA11MA02503012
Device Lot Number1401120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/07/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown